Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ K$-stability on toric manifolds


Authors: Bin Zhou and Xiaohua Zhu
Journal: Proc. Amer. Math. Soc. 136 (2008), 3301-3307
MSC (2000): Primary 53C25; Secondary 32J15, 53C55, 58E11
Published electronically: April 29, 2008
MathSciNet review: 2407096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we prove that on polarized toric manifolds the relative $ K$-stability with respect to Donaldson's toric degenerations is a necessary condition for the existence of Calabi's extremal metrics, and we also show that the modified $ K$-energy is proper in the space of $ G_0$-invariant Kähler potentials in the case of toric surfaces which admit the extremal metrics.


References [Enhancements On Off] (What's this?)

  • [Ab] Miguel Abreu, Kähler geometry of toric varieties and extremal metrics, Internat. J. Math. 9 (1998), no. 6, 641–651. MR 1644291, 10.1142/S0129167X98000282
  • [D1] S. K. Donaldson, Scalar curvature and projective embeddings. I, J. Differential Geom. 59 (2001), no. 3, 479–522. MR 1916953
  • [D2] S. K. Donaldson, Scalar curvature and stability of toric varieties, J. Differential Geom. 62 (2002), no. 2, 289–349. MR 1988506
  • [Gu] Daniel Guan, On modified Mabuchi functional and Mabuchi moduli space of Kähler metrics on toric bundles, Math. Res. Lett. 6 (1999), no. 5-6, 547–555. MR 1739213, 10.4310/MRL.1999.v6.n5.a7
  • [M1] Toshiki Mabuchi, An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds. I, Invent. Math. 159 (2005), no. 2, 225–243. MR 2116275, 10.1007/s00222-004-0387-y
  • [M2] Mabuchi, T., An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, II, preprint, 2004. arxiv:math/0410239
  • [Sz] Gábor Székelyhidi, Extremal metrics and 𝐾-stability, Bull. Lond. Math. Soc. 39 (2007), no. 1, 76–84. MR 2303522, 10.1112/blms/bdl015
  • [Ti] Gang Tian, Kähler-Einstein metrics with positive scalar curvature, Invent. Math. 130 (1997), no. 1, 1–37. MR 1471884, 10.1007/s002220050176
  • [Ya] Shing-Tung Yau, Open problems in geometry, Differential geometry: partial differential equations on manifolds (Los Angeles, CA, 1990) Proc. Sympos. Pure Math., vol. 54, Amer. Math. Soc., Providence, RI, 1993, pp. 1–28. MR 1216573
  • [ZZ1] Zhou, B., and Zhu, X.H., Relative K-stability and modified K-energy on toric manifolds, to appear in Advances in Math.
  • [ZZ2] Zhou, B., and Zhu, X.H., Minimizing weak solutions for calabi's extremal metrics on toric manifolds, Calculus in Variations and PDE, 32 (2008), 191-217.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C25, 32J15, 53C55, 58E11

Retrieve articles in all journals with MSC (2000): 53C25, 32J15, 53C55, 58E11


Additional Information

Bin Zhou
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China

Xiaohua Zhu
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China
Email: xhzhu@math.pku.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-08-09485-9
Keywords: $K$-stability, toric manifolds, extremal metrics
Received by editor(s): July 17, 2007
Published electronically: April 29, 2008
Additional Notes: The second author was partially supported by NSF10425102 in China.
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2008 American Mathematical Society